Urge to Urinate

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Supra7
New Member


Date Joined Sep 2006
Total Posts : 1
   Posted 9/7/2006 5:33 PM (GMT -6)   
 
Three months after my RP surgery I am still left with a daily burning, tingling sensation in my penis which makes me feel I need to urinate, even though I may have just done so.  The only relief I get is to sit or lie down and the sensation is diminished.  My Urologist indicated this sensation was caused by the reconstruction, stitches etc., at the bladder neck and would soon go away????    Has anyone else experienced this and what did you do about it?  Does it go away????  How long did it take to go away?????     
 
Thanks,             Supra7

spinbiscuit
Veteran Member


Date Joined Apr 2006
Total Posts : 818
   Posted 9/7/2006 6:18 PM (GMT -6)   
Hello Supra7

I had that same type of irratation when trying to urinate for the first 1-2 weeks after the catheter was removed. It was not as severe as you describe however, and it did gradually disappear over the next couple of weeks. It has now been 6+ months since my DaVinci procedure, and I will still get a painful twindge on rare occasions. My wife suggested that I might not be drinking enough water to dillute the costic substances in my urine so I drank more water. I can't say that water helped, but you can ask your urologist if he recommends it.

The other possibility is a slight blockage do to a scare tissue build up at the surgical sight. This would be futher back in the groin area I would imagine. In any case you should not have to suffer without some kind of relief. Your urologist needs to help you; don't be affraid to ask.

Good luck, and keep us posted on you progress.

Glen

LovingWife
Regular Member


Date Joined Jun 2006
Total Posts : 32
   Posted 9/7/2006 9:23 PM (GMT -6)   

That sounds so miserable. I agree with Glen, keep after your urologist to help you. I understand that time is a big factor with a lot of the healing issues and it is so individual... but maybe there is something to help ease the sensation for a while?  I know there are OTC bladder meds (like Azo-Standard) that I have used that ease urinary burning with a urinary tract infections. (They don't treat the infection itself.) I don't know if this would be allowed for you or offer any relief of your symptoms, but it might be worth asking about, or seeing if there are any other suggestions for this discomfort you are experiencing. 

I hope it goes away soon.  Keep us posted & take care,

LW


JustJulie
Regular Member


Date Joined Mar 2006
Total Posts : 355
   Posted 9/8/2006 9:45 AM (GMT -6)   
My husband opted for Brachytherapy and they prescribed a med called Flomax to help with burning.  I'm not sure if it would be appropriate in your situation but it doesn't hurt to ask.  He is on this medication for six months post brachytherapy surgery.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 14, 2018 8:54 PM (GMT -6)
There are a total of 2,992,722 posts in 327,986 threads.
View Active Threads


Who's Online
This forum has 161199 registered members. Please welcome our newest member, deedee65.
308 Guest(s), 12 Registered Member(s) are currently online.  Details
oldbeek, Michael_T, cashlessclay, Pratoman, Saipan Paradise, InTheShop, Poppie, LymeMother, fiddlecanoe, Steve Smith, minnietoty, Lanie G